# SDR 95ZZZX2677

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2207Z
- Make and model: Piper PA-28-161
- Aircraft serial: 287916385
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sending Unit
- Part number: 6810102
- Condition: Failed
- Location: Fuel Cell Float
- Part time: 3,877 hours
- Component: Stwarner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SENDING UNIT READ EMPTY WITH FUEL TANKS FULL.  REMOVED FUEL CELL AND FOUND FOAM FLOAT ASSY BROKEN OFF FROM SENDING UNIT ARM.  THIS IS THE THIRD FOAM ASSY FOUND WORN IN THIS MANNER.  DUE TO THE POSSIBILITY OF INACCURATE READINGS AND THE INABILITY TO INSPECT THIS AREA WITHOUT THE COMPLETE REMOVAL OF THE FUEL CELL, SUBMITTER RECOMMENDS A NEW DESIGN FLOAT BE INSTALLED WITH A METALLIC BUSHING FITTED INTO THE FOAM FLOAT TO REDUCE WEAR.
